Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 44, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 15, 2009, 9:09 AM CDT for 5 counties in Missouri. It was in force for 6 hr. 23 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 9:09 AM CDT (14:09 UTC)
- Expired
- Jun 15, 2009, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 16 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:25 AM CDT | FLASH FLOOD | St. Peters, MO | FLOWING WATER SEVERAL FEET DEEP THROUGH BACK YARD IN PARK CHARLES SUBDIVISION. MEASURED RAINFALL OF 1.75 INCHES IN LESS THAN 45 MINUTES. |
| Jun 15, 9:35 AM CDT | FLOOD | 2 Nw Maryland Heights, MO | WATER 6 INCHES DEEP ON THE EARTH CITY PARKWAY AROUND 2 MILES NORTH OF I 70 |
| Jun 15, 9:40 AM CDT | FLOOD | Chesterfield, MO | ONE LANE OF NORTHBOUND HIGHWAY 141 CLOSED AROUND A HALF MILE SOUTH OF CLAYTON RD AND 141 INTERSECTION |
| Jun 15, 9:45 AM CDT | FLASH FLOOD | Bel-Ridge, MO | 6 INCHES OF WATER ON EASTBOUND I70 NEAR HANLEY ROAD EXIT. |
| Jun 15, 10:00 AM CDT | FLASH FLOOD | St. Peters, MO | FLOODING WITH ROADS CLOSED AROUND WOODLANDS PARK |
| Jun 15, 10:00 AM CDT | FLASH FLOOD | Town And Country, MO | 6 INCHES OF WATER ON THE FAR RIGHT LANE OF I 270 SOUTHBOUND BETWEEN I 64 AND MANCHESTER. |
| Jun 15, 10:05 AM CDT | FLASH FLOOD | St. Louis, MO | AT THE INTERSECTION OF I70 AND I55 DOWNTOWN ST. LOUIS...12 INCHES OF STANDING WATER AT THAT INTERSECTION. |
| Jun 15, 10:12 AM CDT | FLASH FLOOD | Maplewood, MO | LACLEDE STATION ROAD FLOODED JUST SOUTH OF INTERSECTION WITH MANCHESTER ROAD. |
| Jun 15, 10:14 AM CDT | FLASH FLOOD | Shrewsbury, MO | ON LACLEDE STATION ROAD AT I44...12 TO 14 INCHES OF WATER OVER THE ROAD. |
| Jun 15, 10:18 AM CDT | FLOOD | Wentzville, MO | STREAMS OUT OF BANKS...BASEMENTS WITH SEVERAL FEET OF WATER IN WENTZVILLE |
| Jun 15, 10:20 AM CDT | FLOOD | Ladue, MO | LINTZIGER ROAD AND BETWEEN MCNIGHT AND WARSON ROADS IN LADUE ... 2 TO 4 INCHES OF WATER OVER THE ROAD. |
| Jun 15, 10:27 AM CDT | FLASH FLOOD | University City, MO | BASEMENTS FLOODING...1.5 FEET OF WATER FLOWING OVER ROADS...ROADS IMPASSABLE...1.58 INCHES OF RAIN SINCE 800 AM. |
| Jun 15, 11:08 AM CDT | HEAVY RAIN 2.4 | St. Peters, MO | STORM TOTAL THUSFAR ... FROM PARK CHARLES SOUTH SUBDIVISION |
| Jun 15, 11:18 AM CDT | HEAVY RAIN 1.5 | 1 Sw Fenton, MO | SPOTTER IS NEAR NEW SUGAR CREEK AND HAWKINS |
| Jun 15, 11:21 AM CDT | FLASH FLOOD | Ladue, MO | CREEK GAUGES AT FEE FEE CREEK...CREVE COEUR CREEK...TWO MILE CREEK...SEBAGO CREEK...RIVER DES PERES...DEER CREEK...AND MACKENZIE CREEK EXCEEDED FLOOD STAGE THIS MORNING. |
| Jun 15, 11:29 AM CDT | FLASH FLOOD | Dardenne Prairie, MO | CREEK GAUGES AT PERUQUE CREEK (LSLM7) AND DARDENNE CREEK (DCWM7) EXCEEDED FLOOD STAGE THIS MORNING. |
| Jun 15, 12:40 PM CDT | HEAVY RAIN 2.61 | 2 Sw Lake St. Louis, MO | RAINFALL FROM 700 AM TO 1230 PM |
| Jun 15, 1:00 PM CDT | HEAVY RAIN 3.09 | 2 Wsw Weldon Spring, MO | TOTAL RAINFALL OVER THE PAST 12 HOURS ... STORM TOTAL THUSFAR. 3.05 INCHES OF RAIN FELL OVER THE PAST 6 HOURS. |
| Jun 15, 1:02 PM CDT | HEAVY RAIN 2.98 | Harvester, MO | |
| Jun 15, 2:42 PM CDT | HEAVY RAIN 2.62 | 2 Sw O'Fallon, MO | |
| Jun 15, 2:42 PM CDT | HEAVY RAIN 3.32 | O'Fallon, MO | |
| Jun 15, 2:43 PM CDT | HEAVY RAIN 3.93 | O'Fallon, MO | RAIN EVENT TOTAL THROUGH 230 PM TODAY |
| Jun 15, 2:45 PM CDT | HEAVY RAIN 1.61 | 1 Nnw O'Fallon, MO | MINOR FLOODING WITH 1.61 INCHES OF RAIN MEASURED OVER THE PAST 5.5 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLSX 151409 FFWLSX MOC071-099-183-189-510-152000- /O.NEW.KLSX.FF.W.0044.090615T1409Z-090615T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 909 AM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI ST. LOUIS CITY IN EAST CENTRAL MISSOURI * UNTIL 300 PM CDT * AT 906 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES IN EXCESS OF 3 INCHES PER HOUR WERE OCCURRING WITH THESE STORMS. THE NWS OFFICE IN WELDON SPRING RECORDED 1.58 INCHES OF RAIN IN LESS THAN 30 MINUTES. ANOTHER 1 TO 2 INCHES OF RAIN IS POSSIBLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AFFTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS... BERKELEY...BLACK JACK...BRENTWOOD...BRIDGETON...CHESTERFIELD... CLARKSON VALLEY...CLAYTON...COOL VALLEY...COTTLEVILLE... CRESTWOOD...CREVE COEUR...DARDENNE PRAIRIE...DELLWOOD...DES PERES...ELLISVILLE...EUREKA...FENTON...FERGUSON...FLORISSANT... FRONTENAC...GLENDALE...GRAY SUMMIT...HAZELWOOD...HILLSDALE... JENNINGS AND KINLOCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3883 9016 3845 9030 3849 9095 3888 9093 $$ GLASS
2 follow-up statements
000 WGUS73 KLSX 151454 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 954 AM CDT MON JUN 15 2009 MOC071-099-183-189-510-152000- /O.CON.KLSX.FF.W.0044.000000T0000Z-090615T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON MO-FRANKLIN MO-ST. LOUIS CITY MO-ST. LOUIS MO- ST. CHARLES MO- 954 AM CDT MON JUN 15 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. CHARLES...ST. LOUIS...ST. LOUIS CITY...NORTHEASTERN FRANKLIN AND NORTHERN JEFFERSON COUNTIES UNTIL 300 PM CDT... AT 950 AM CDT...RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL CENTERED ACROSS EASTERN ST LOUIS COUNTY AND THE CITY OF ST LOUIS. OBSERVATIONS AND RADAR ESTIMATES IN EXCESS OF 2 INCHES OF RAIN HAVE FALLEN ACROSS THE WARNED AREA IN LESS THAN 45 MINUTES. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AFFTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS... BERKELEY...BLACK JACK...BRENTWOOD...BRIDGETON...CHESTERFIELD... CLARKSON VALLEY...CLAYTON...COOL VALLEY...COTTLEVILLE...CRESTWOOD... CREVE COEUR...DARDENNE PRAIRIE...DELLWOOD...DES PERES...ELLISVILLE... EUREKA...FENTON...FERGUSON...FLORISSANT...FRONTENAC...GLENDALE...GRAY SUMMIT...HAZELWOOD...HILLSDALE...JENNINGS AND KINLOCH. LOCAL SPOTTERS AND EMERGENCY MANAGEMENT REPORT A NUMBER OF ROADS WITH IN EXCESS OF 6 INCHES OF WATER...INCLUDING LOW LYING SECTIONS OF INTERSTATE 70 NEAR LAMBERT FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3883 9016 3845 9030 3849 9095 3888 9093 $$ GLASS
000 WGUS73 KLSX 151557 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1057 AM CDT MON JUN 15 2009 MOC071-099-183-189-510-152000- /O.CON.KLSX.FF.W.0044.000000T0000Z-090615T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON MO-FRANKLIN MO-ST. LOUIS CITY MO-ST. LOUIS MO- ST. CHARLES MO- 1057 AM CDT MON JUN 15 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. CHARLES...ST. LOUIS...ST. LOUIS CITY...NORTHEASTERN FRANKLIN AND NORTHERN JEFFERSON COUNTIES UNTIL 300 PM CDT... AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT RAINFALL IN EXCESS OF 2 INCHES HAS FALLEN ACROSS THE METRO AREA. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME OF THE HARDEST HIT AREAS ARE FORISTELL... WENTZVILLE...LAKE ST LOUIS...DARDENNE PRAIRIE...WELDON SPRING... CHESTERFIELD...TOWN AND COUNTRY...MANCHESTER...UNIVERSITY CITY... KIRKWOOD...AND SUNSET HILLS. AT 1045 AM CDT...AUTOMATED STREAM GAGES IN ST LOUIS AND ST CHARLES COUNTIES INDICATED THAT FLOODING WAS OCCURRING IN PERUQUE CREEK...2 MILE CREEK...SEBAGO CREEK...DEER CREEK... AND MACKENZIE CREEK. ADDITIONALLY...FLOODING IS LIKELY ON DARDENNE CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3883 9016 3845 9030 3849 9095 3888 9093 $$ CARNEY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:29 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 15, 6:29 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 629 AM CDT MON JUN 15 2009 .DISCUSSION... /440 AM CDT MON JUN 15 2009/ THE MAIN WX STORY THE NEXT COUPLE OF DAYS WILL BE THE SEVERAL ROUNDS OF TSRA...WITH THE POTENTIAL NOT ONLY FOR SEVERE BUT ALSO FOR HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. ONCE THIS PASSES BY MID WEEK...THEN LOOK FOR SUMMERTIME HEAT AND HUMIDITY TO ENTER OUR REGION EVEN IF FOR A RELATIVELY BRIEF PERIOD. CLASSIC SETUP FOR HEAVY RAINFALL WITH AN UNDERLYING THEME ALSO FOR SEVERE WX POTENTIAL NOW IN PLACE ACROSS THE MID MS VALLEY WITH A STALLED OUT SFC FRONTAL BOUNDARY ATTM EXPECTED TO SLOWLY DRIFT NEWD AS A WRMFNT LATER TONIGHT AND INTO TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH THE VERY MOIST AND UNSTABLE AIR ALOFT NEAR THE FRONT AND CREATE PRIMARILY TWO MAIN EPISODES FOR TSRA. THE FIRST IS NOW ONGOING AND WILL CONTINUE THRU AT LEAST EARLY THIS AFTERNOON WITH LINGERING SCT CONVECTION CONTINUING INTO THE EARLY EVENING HOURS. AFTER A BRIEF RESPITE FROM THE WX...LOOK FOR ROUND TWO TO FIRE UP BY LATE EVENING EITHER OVER CNTRL AND WRN MO AND THEN QUICKLY SPREAD TO MUCH OF THE REST OF THE FA OVERNIGHT TONIGHT. THIS WILL THEN CONTINUE THRU AT LEAST TUESDAY MORNING... BECOMING MORE SCT IN COVERAGE HEADING INTO TUESDAY AFTN/EVENING. HEAVY RAINFALL POTENTIAL IS MAIN CONCERN WITH THIS SETUP...AND AFTER SOME CONSIDERATION HAVE DECIDED TO HOLD OFF ON ANY FFA THIS PACKAGE. CURRENTLY FEEL THAT WITH MODERATELY HI FFG VALUES OVER MUCH OF THE FFA THAT THIS EPISODE TODAY WILL INSTEAD BE A /TABLE SETTER/ FOR A POTENTIALLY MORE WIDESPREAD FLASH FLOOD EVENT LATER TONIGHT AND TUESDAY MORNING WITH ROUND TWO. GIVEN THE COMPLEXITIES INVOLVED IN TRYING TO NAIL DOWN SPECIFICS WITH MCS EVENTS...WILL DEFER TO THE DAY SHIFT FOR A POSSIBLE FFA ISSUANCE AFTER WE GET A BETTER HANDLE ON NOT ONLY WHAT FALLS TODAY BUT WHERE ROUND TWO WILL GET GOING TONIGHT. ONCE WE GET THE RAIN ALL OUT OF HERE...THE HEAT WILL THEN BUILD AS H500 RIDGE GETS ITS OPPORTUNITY TO BUILD IN AS NRN CONUS TROF PUSHES OFF TO THE E. BY THURSDAY...A PRETTY GOOD SETUP FOR VERY WARM TEMPS WITH SWLY SFC WINDS IN THE WAKE OF THE WRMFNT PUSHING N...A STRONG MID LEVEL CAP WHERE H700 TEMPS ARE AROUND +13C WHICH SHOULD EFFECTIVELY PREVENT MUCH IN THE WAY OF ANY PCPN...AND DRY RH VALUES THRU THE COLUMN. H850 TEMPS WILL BE AROUND +23 TO +24C BY THURSDAY AFTERNOON...AND THIS ALL POINTS TO WIDESPREAD MAX TEMPS IN THE MID 90S WITH STL CITY FLIRTING WITH UPPER 90S. COMBINED WITH THE HUMIDITY...HEAT INDICES LIKELY WILL EXCEED 100F FOR THE FIRST TIME THIS YEAR AND PERHAPS 105F IN STL CITY. STAY TUNED. TES && .AVIATION... /611 AM CDT MON JUN 15 2009/ FOR THE 12Z TAFS...SHRA/TSRA SPREAD ACROSS MUCH OF MO THIS MORNING WILL CONTINUE TO AFFECT THE TAF SITES FOR MUCH THE MORNING. THESE TSRA ARE EXPECTED TO MOVE SE BY THE AFTERNOON HOURS. THE LATE AFTERNOON AND EVENING HOURS SHOULD BE DRY WITH ANOTHER ROUND OF TSRA MOVING INTO THE REGION AFTER MIDNIGHT TONIGHT. FORECAST SOUNDINGS WOULD SUGGEST LOW MVFR TO IFR CIGS POSSIBLE AT COU...STL AND SUS AHEAD OF TSRA. HAVE ONLY SCT MENTIONED ATTM DUE TO UNCERTAINTIES. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 15, 4:00 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 AM CDT MON JUN 15 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 400 AM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED...PRIMARILY THROUGH EARLY THIS AFTERNOON AND AGAIN FROM LATE THIS EVENING THROUGH LATE TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING WILL BE A CONCERN. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON TUESDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING WILL BE A CONCERN AS 2 TO LOCALLY 4 INCHES OF RAINFALL APPEAR LIKELY ACROSS THE AREA DURING THIS PERIOD. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY. ADDITIONALLY...HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES WILL BE POSSIBLE ON THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE MAINLY FOR PORTIONS OF CENTRAL AND SOUTHEASTERN MISSOURI AS WELL AS THE ST. LOUIS METRO AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jun 15, 7:56 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 AM FLASH FLOOD 1 W AUXVASSE 39.02N 91.91W
06/15/2009 CALLAWAY MO LAW ENFORCEMENT
SEVERAL SPOTS ALONG COUNTY ROADS 261 AND 262 FLOODED.
&&
EVENT NUMBER LSX0902342
SIPPRELLLocal storm report, Jun 15, 7:57 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 AM FLASH FLOOD 4 WSW AUXVASSE 39.00N 91.96W
06/15/2009 CALLAWAY MO LAW ENFORCEMENT
CORNER OF COUNTY ROADS 260 AND 245 FLOODED.
&&
EVENT NUMBER LSX0902343
SIPPRELLLocal storm report, Jun 15, 7:58 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 AM FLASH FLOOD 8 S MEXICO 39.05N 91.87W
06/15/2009 CALLAWAY MO LAW ENFORCEMENT
HIGHWAY 54 FLOODED ... ROAD IS NOT CLOSED BUT REPORTED
TO BE IMPASSABLE.
&&
EVENT NUMBER LSX0902344
SIPPRELLLocal storm report, Jun 15, 8:36 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 1 E JONESBURG 38.85N 91.29W
06/15/2009 MONTGOMERY MO LAW ENFORCEMENT
REPORTS FROM MODOT AS WELL ... I 70 AND ADJACENT OUTER
ROADS AT MONTGOMERY WARREN COUNTY LINES UNDER SEVERAL
FEET OF WATER AT VARIOUS LOCATIONS ... REPORTS OF CARS
INUNDATED AND ABANDONED ALONGSIDE ROADWAYS.
&&
EVENT NUMBER LSX0902345
SIPPRELLLocal storm report, Jun 15, 8:38 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0810 AM FLOOD WARRENTON 38.82N 91.14W
06/15/2009 WARREN MO EMERGENCY MNGR
HIGHWAY U AT BOONESLICK ROAD FLOODED
&&
EVENT NUMBER LSX0902346
FGLASSLocal storm report, Jun 15, 8:40 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0810 AM FLOOD 3 S WARRENTON 38.78N 91.14W
06/15/2009 WARREN MO EMERGENCY MNGR
HIGHWAY 47 SOUTH FLOODED AND IMPASSABLE IN SPOTS
&&
EVENT NUMBER LSX0902347
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:07 AM CDT | Flash Flood Warning | LSX | Callaway | 6 hr |
| Jun 15, 7:41 AM CDT | Flash Flood Warning | LSX | Montgomery, Warren | 6 hr |
| Jun 15, 8:28 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| Jun 15, 8:54 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Jun 15, 9:03 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds | 42 min |
| Jun 15, 9:44 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds, Saint Francois | 46 min |
| Jun 15, 10:25 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison | 50 min |
| Jun 15, 11:25 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 50 min |
| Jun 15, 12:03 PM CDT | Areal Flood Advisory | LSX | Crawford | 6 hr |
| Jun 15, 12:05 PM CDT | Tornado Warning | LSX | Reynolds | 25 min |
| Jun 15, 12:27 PM CDT | Tornado Warning | LSX | Reynolds | 33 min |
| Jun 15, 12:55 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 50 min |
| Jun 15, 3:01 PM CDT | Areal Flood Warning | LSX | Saint Charles, Saint Louis | 4 hr |
| Jun 15, 3:42 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 20 hr |
| Jun 15, 5:53 PM CDT | River Flood Warning | LSX | Reynolds | 51 hr |
| Jun 15, 6:39 PM CDT | Areal Flood Warning | LSX | Saint Charles | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.